# SDR SWIA200211310

- Difficulty date: October 4, 2002
- Submitted: October 15, 2002
- Operation: Air carrier
- Aircraft: N907SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7511
- Aircraft time: 3,754 hours, 3,175 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 83963
- Part serial: 685
- Condition: Failed
- Location: Horiz Stab
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

STAB AND MACH TRIM DISENGAGED AT THE GATE WITH A CAUTION MESSAGE.  REENGAGED SYSTEM AND STAB CHANNEL 2 WOULD NOT REENGAGE.  REPLACED HORIZONTAL STAB ACTUATOR AND MOTOR CONTROL UNIT IAW 27-42-01.  OPS CHECKED GOOD.
